# SDR 20000821SH006

- Difficulty date: June 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N81873
- Make and model: Doug DC3C
- Aircraft serial: 25285
- Engine: Pwa R183092
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Engine
- Part time: 6,028 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TRI - ON DEPARTURE, EXCESSIVE AMOUNTS OF OIL STARTED TO BLOW OUT OF CRANKCASE BREATHER.  FOUND METAL IN SCREEN.  SUBMITTER SUSPECTED NOSE SCAVANGE PUMP FAILURE.  (X)
